# SDR COMA9860293

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7091
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Shaft
- Part number: 601R93106403
- Condition: Separated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP NR 4 FLEX SHAFT HAS STRAND SEPARATION.  REPLACED FLEX SHAFT.
